# SDR CALA2017042101070

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 60,568 hours, 21,402 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3250
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540, RT SKIN HAD A CRACK INDICATION BETWEEN STRINGER 22 AND 23R.  REPAIRED THE SKIN IAW EA 5310-05878, OPS 5, REV D.
